`a`
Journal of Modern Dynamics (JMD)
 

Errata to "Measure rigidity beyond uniform hyperbolicity: Invariant measures for Cartan actions on tori" and "Uniqueness of large invariant measures for $\Zk$ actions with Cartan homotopy data"

Pages: 207 - 209, Issue 1, January 2010      doi:10.3934/jmd.2010.4.207

 
       Abstract        Full Text (55.1K)       Related Articles

Boris Kalinin - Department of Mathematics, University of South Alabama, Mobile, AL 36688, United States (email)
Anatole Katok - Department of Mathematics, The Pennsylvania State University, University Park, PA 16802, United States (email)
Federico Rodriguez Hertz - IMERL-Facultad de IngenierĂ­a, Universidad de la RepĂșblica, ulio Herrera y Reissig 565, CC 30, 11300 Montevideo, Uruguay (email)

Abstract: N/A.

Available Online: May 2010.